# SDR QXEA200700692

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 12,948 hours, 9,197 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Crossflow Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2509 RETURN TO THE GATE FOR A XFLOW PUMP CAUTION ILLUMINATED WHEN THE FUEL SYSTEM IS SELECTED TO MANUAL PRIOR TO TAKEOFF.  MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM.  GROUND RAN BOTH ENGINES AND THE SYSTEM TESTED NORMALLY.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
